Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cam, I would appreciate your thoughts... Paul W

Posted by Cam W. on May 29, 2001, at 17:53:32

In reply to Cam, I would appreciate your thoughts..., posted by Paul W on May 29, 2001, at 15:24:02

Paul - The anxiety is a start-up side effect of Paxil and should fade in another week or so. You can still use the Valium "as needed", but right now it is needed a little more. There should be no problem using it regularily for the next couple of weeks, to wait out the start-up side effects. Just use enough to take the edge off of the anxiety, though. Don't use it as an excuse to "tune out". I find that in situations like yours, people really don't abuse benzodiazepines, but use them properly (ie. as prescribed), anyway. I really don't think that the Fluanxol will help with the anxiety as much as the Valium and it really is not worth going on an atypical unless there is still significant anxiety a month down the road.

Most people do respond to a second course of Paxil, especially if they have responded the first time, but this is not always the case.

Still, do take this issue up with your doctor, ultimately he/she has the power to prescribe or not and it is better to have the doc on your side.

Hope this helps - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:64133
URL: http://www.dr-bob.org/babble/20010522/msgs/64634.html